I have been using Iodine since way back, as some of you know, all the way back to the inception of this forum, and before. What a great trip it has been!! I have watched this forum grow, and newbies come in and expand our intelligence even further. I have hesitated to post this, but was encouraged through a private email correspondance to do so in order to gather input and to share info.
I have been supplementing on an average of 8 or so horizontal drops a day since February. Many wonderful benefits occured - no more sore breasts, skin not dry, some weight loss at the beginning, among others. However. About 2 - 3 months ago, I had a couple or few days where I got very disoriented, irritable and jittery after doing the drops. My heart raced some, and I felt "funny". So I figured that I was probably saturated, and I backed down to the 8 drops a day, from, at that time, about 12 - 14 drops per day that I had been up to for about a month maybe. Very shortly after that I started to experience some different "feelings". The bones in my hands and feet ache, and my knee that has a birth defect in the ligament has gotten very sore, which in turn affects my hip joint. My hair has started to be dry and fall out, although I will tell you that my hair and nails have never grown so fast!! I am experiencing some muscle weakness and fatigue at times, and sometimes I am foggy.My ears ring louder than ever. Although I am working out 3 times a week, using weights and yoga classes, and watching my diet - not a restrictive diet at all, as I have learned that I can't do that - I can no longer lose weight.I do not drink soda or use aspartame, EVER. I thought that I had read a long time ago, before the Big Crash, that saturation can cause hyper or hypo symptoms. I feel that I had gotten that weird hyper feeling, than went hypo - I don't know, being one of the many uninsured, tests are too expensive for me, so I am my own physician, unfortunately. Hairdressers make great psychologists, but we are not good doctors. :) At any rate, the sore hands and feet make me somewhat miserable, like having carpal tunnel in the hands and feet. I had indeed read somewhere that hypo can cause arthritic-type joints. I have discontinued Iodine for now - this is my 5th day off, I think, and the pain is subsiding a bit. But I am pretty sore this morning.
I am seeking input and advice and even opinion. I hesitated to post this. I am a huge proponent of Iodine supplementation, and hate the idea that there may be an issue with me connected to it. I certainly don't want to be considered a naysayer or negative influence within this forum, as I believe in it so strongly. I just wonder if my maintenance-type dose is too high, and wonder what I can do to speed up that thyroid again. I will list my usual protocol for your consideration.
8 drops Lugols iodine in distilled water
1 dhea-f - natures sunshine, for hysterectomy, depleted adrenal, since march
2 magnesium complex - natures sunshine, since march, citrate,50% rda
multi vitamin once or twice a week
when I stand and start to walk, I look like an old sailor or something until my feet bones stop hurting. This is new and unusual for me.
Like I said, I hate to bring any negative into the forum - I was with everyone on the other site before the support forum existed! and I remember when this all started, and I am so loyal and have referred so many to the benefits.